# SDR CALA2022110903085

- Difficulty date: November 8, 2022
- Submitted: November 9, 2022
- Operation: Air carrier
- Aircraft: N75432
- Make and model: Boeing 737924ER
- Aircraft serial: 32835
- Aircraft time: 43,792 hours, 15,261 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2EA CRACKS CRACKS FOUND AT RH HORIZONTAL STAB INB OF STA 157.10 AND 1EA CRACK AT INB OF STA 175.50 EA 5510-01843 REV H OP 001.   REPAIRED CRACK AT STA 157.10 RH HORIZONTAL STAB INB IAW 55-10-01 -2R-11 REPAIR 11.
